Author Index

A

  • Alimohammadi, D. On the maximal ideal space of extended polynomial and rational uniform algebras [Volume 3, Issue 2, 2012, Pages 1-12]
  • Altun, I. Fixed point theorems for weakly contractive mappings on g-Metric spaces and a homotopy result [Volume 3, Issue 1, 2012, Pages 1-8]
  • Analoei, E. Common fixed point of generalized ($psi$-$ arphi$)-weak contraction mappings [Volume 3, Issue 1, 2012, Pages 24-30]

B

  • Bouikhalene, B. On the approximate solution of Hosszus functional equation [Volume 3, Issue 1, 2012, Pages 40-44]
  • Breaz, D. The convexity of the integral operator on the class of the integral operator on the class B(mu,lpha) [Volume 3, Issue 2, 2012, Pages 44-48]

C

  • Charifi, A. On the approximate solution of Hosszus functional equation [Volume 3, Issue 1, 2012, Pages 40-44]
  • Chauhan, S. Common fixed point theorems for occasionally weakly compatible mappings in Menger spaces and applications [Volume 3, Issue 2, 2012, Pages 13-23]
  • Cho, Y. J. Approximate additive and quadratic mappings in 2-Banach spaces and related topics [Volume 3, Issue 2, 2012, Pages 75-81]
  • Cholamjiak, P. Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces [Volume 3, Issue 2, 2012, Pages 49-58]

D

  • Daher, R. Generalization of Titchmarsh's Theorem for the Dunkl transform [Volume 3, Issue 2, 2012, Pages 24-30]
  • Daher, R. Equivalence of K-functionals and modulus of smoothness for fourier transform [Volume 3, Issue 2, 2012, Pages 38-43]
  • Daher, R. An analog of Titchmarsh's theorem for the Dunkl transform in the space $mathrm{L}_{alpha}^{2}(mathbb{R})$ [Volume 3, Issue 1, 2012, Pages 55-60]
  • Davari, A. New iterative methods with seventh-order convergence for solving nonlinear equations [Volume 3, Issue 2, 2012, Pages 31-37]
  • Davari, A. Application of He's homotopy perturbation method for solving Sivashinsky equation [Volume 3, Issue 1, 2012, Pages 61-67]

E

  • El Hamma, M. Generalization of Titchmarsh's Theorem for the Dunkl transform [Volume 3, Issue 2, 2012, Pages 24-30]
  • El Hamma, M. Equivalence of K-functionals and modulus of smoothness for fourier transform [Volume 3, Issue 2, 2012, Pages 38-43]
  • El Hamma, M. An analog of Titchmarsh's theorem for the Dunkl transform in the space $mathrm{L}_{alpha}^{2}(mathbb{R})$ [Volume 3, Issue 1, 2012, Pages 55-60]
  • El Houasni, A. Generalization of Titchmarsh's Theorem for the Dunkl transform [Volume 3, Issue 2, 2012, Pages 24-30]
  • Erduran, A Fixed point theorems for weakly contractive mappings on g-Metric spaces and a homotopy result [Volume 3, Issue 1, 2012, Pages 1-8]
  • Eshaghi Gordji, M. Solution and stability of Tribonacci functional equation in non-Archimedean Banach spaces [Volume 3, Issue 2, 2012, Pages 67-74]
  • Eshaghi Gordji, M. Approximate additive and quadratic mappings in 2-Banach spaces and related topics [Volume 3, Issue 2, 2012, Pages 75-81]

F

  • Fardi, M. New iterative methods with seventh-order convergence for solving nonlinear equations [Volume 3, Issue 2, 2012, Pages 31-37]
  • Fardi, M. Application of He's homotopy perturbation method for solving Sivashinsky equation [Volume 3, Issue 1, 2012, Pages 61-67]
  • Fathi, J. On the fine spectra of the Zweier matrix as an operator over the weighted sequence space $l_{p}(w)$ [Volume 3, Issue 1, 2012, Pages 31-39]

G

  • Ghasemi, M. New iterative methods with seventh-order convergence for solving nonlinear equations [Volume 3, Issue 2, 2012, Pages 31-37]
  • Ghasemi, M. Application of He's homotopy perturbation method for solving Sivashinsky equation [Volume 3, Issue 1, 2012, Pages 61-67]
  • Gil, M. Coupled systems of equations with entire and polynomial functions [Volume 3, Issue 1, 2012, Pages 68-73]

H

  • Honary, T. G. On the maximal ideal space of extended polynomial and rational uniform algebras [Volume 3, Issue 2, 2012, Pages 1-12]

K

  • Kabbaj, S. On the approximate solution of Hosszus functional equation [Volume 3, Issue 1, 2012, Pages 40-44]
  • Khadari, A. Generalization of Titchmarsh's Theorem for the Dunkl transform [Volume 3, Issue 2, 2012, Pages 24-30]

L

  • Lakshmi, K. B. A unique common fixed point theorem for six maps in g-metric spaces [Volume 3, Issue 1, 2012, Pages 17-23]
  • Lashkaripour, R. On the fine spectra of the Zweier matrix as an operator over the weighted sequence space $l_{p}(w)$ [Volume 3, Issue 1, 2012, Pages 31-39]
  • Lashkaripour, R. Some inequalities involving lower bounds of operators on weighted sequence spaces by a matrix norm [Volume 3, Issue 1, 2012, Pages 45-54]

M

  • Moazzen, A. R. Some inequalities involving lower bounds of operators on weighted sequence spaces by a matrix norm [Volume 3, Issue 1, 2012, Pages 45-54]
  • Mohammadzadeh, S. Some results on maximal open sets [Volume 3, Issue 2, 2012, Pages 59-66]
  • Moradi, S. On the maximal ideal space of extended polynomial and rational uniform algebras [Volume 3, Issue 2, 2012, Pages 1-12]
  • Moradi, S. Common fixed point of generalized ($psi$-$ arphi$)-weak contraction mappings [Volume 3, Issue 1, 2012, Pages 24-30]
  • Mustafa, Z. A unique common fixed point theorem for six maps in g-metric spaces [Volume 3, Issue 1, 2012, Pages 17-23]

N

  • Naderi Parizi, M. Solution and stability of Tribonacci functional equation in non-Archimedean Banach spaces [Volume 3, Issue 2, 2012, Pages 67-74]

P

  • Pant, B. D. Common fixed point theorems for occasionally weakly compatible mappings in Menger spaces and applications [Volume 3, Issue 2, 2012, Pages 13-23]
  • Park, C. Approximate additive and quadratic mappings in 2-Banach spaces and related topics [Volume 3, Issue 2, 2012, Pages 75-81]

R

  • Rao, K. P. R. A unique common fixed point theorem for six maps in g-metric spaces [Volume 3, Issue 1, 2012, Pages 17-23]
  • Rassias, J. M. On the approximate solution of Hosszus functional equation [Volume 3, Issue 1, 2012, Pages 40-44]
  • Rassias, Th. M. Solution and stability of Tribonacci functional equation in non-Archimedean Banach spaces [Volume 3, Issue 2, 2012, Pages 67-74]
  • Roohi, M. Some results on maximal open sets [Volume 3, Issue 2, 2012, Pages 59-66]
  • Rostamian Delavar, M. Some results on maximal open sets [Volume 3, Issue 2, 2012, Pages 59-66]

S

  • Stanciu, L. The convexity of the integral operator on the class of the integral operator on the class B(mu,lpha) [Volume 3, Issue 2, 2012, Pages 44-48]
  • Suantai, S. Weak and strong convergence theorems for a finite family of generalized asymptotically quasinonexpansive nonself-mappings [Volume 3, Issue 1, 2012, Pages 9-16]
  • Suantai, S. Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces [Volume 3, Issue 2, 2012, Pages 49-58]

Y

  • Yatakoat, P. Weak and strong convergence theorems for a finite family of generalized asymptotically quasinonexpansive nonself-mappings [Volume 3, Issue 1, 2012, Pages 9-16]